# SDR REXA201100725

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 20,581 hours, 18,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS FLOOR TRACK ROW 8 INOP.  RESEATED/RECONNECTED FLOOD EMERGENCY LIGHTS IAW AMM 33-50-10, NO FAULTS NOTED.  OK FOR SERVICE.
